| Model Number |
90 DEG CURVE LEFT, QUICKPASS LASSO |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/12/2022, it was reported by a sales representative via sems that (2) ar-6068-90l quickpass lassos, and a ar-6068-90r quickpass lasso are unable to pass the wire out the end.This occurred during an unspecified time, with no patient effect reported.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to use error.